# SDR SB07035

- Difficulty date: April 28, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Part serial: 2524
- Condition: Failed
- Location: E&E Bay
- Part time: 50,166 hours, 27,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MCO FLT 1672 - CLIMBING THROUGH 3,000 FEET OUT OF MCO, EN ROUTE TO BWI, CREW REPORTED BOTH ADI'S AND HSI'S FAILED.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 IRU.  PERFORMED SATISFACTORY FUNCTIONAL CHECK PER MM.  COULD NOT VERIFY PROBLEM WITH NR 1 IRU.  FUNCTIONAL CHECK OF LEFT IRU SYSTEM GOOD.  REMOVED AND REPLACED RIGHT DAA PER MM 34-28-41.  OPERATIONAL TEST GOOD.
